Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 22, 2014, 4:41 PM CDT for Jones County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 4:41 PM CDT (21:41 UTC)
- Expired
- Jul 22, 2014, 6:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
743
WGUS54 KJAN 222141
FFWJAN
MSC067-222345-
/O.NEW.KJAN.FF.W.0086.140722T2141Z-140722T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
* UNTIL 645 PM CDT
* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILL CREEK
AND SANDERSVILLE
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3167 8934 3180 8918 3181 8896 3145 8895
3144 8921
$$
CME2 follow-up statements
484
WGUS74 KJAN 222230
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT TUE JUL 22 2014
MSC067-222345-
/O.CON.KJAN.FF.W.0086.000000T0000Z-140722T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-
530 PM CDT TUE JUL 22 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR JONES
COUNTY...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN OVER THE WARNED AREA.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILL CREEK...
SANDERSVILLE AND LAUREL
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3162 8896 3159 8929 3167 8934 3180 8918
3181 8896
$$
CME151
WGUS74 KJAN 222256
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT TUE JUL 22 2014
MSC067-222306-
/O.CAN.KJAN.FF.W.0086.000000T0000Z-140722T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-
556 PM CDT TUE JUL 22 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JONES COUNTY...
THE THREAT FOR HEAVY RAIN AND FLOODING HAS ENDED.
LAT...LON 3162 8896 3159 8929 3167 8934 3180 8918
3181 8896
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:20 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 22, 3:20 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT TUE JUL 22 2014 .DISCUSSION...TONIGHT THROUGH WEDNESDAY NIGHT...SHOWERS AND STORMS ASSOCIATED WITH A RETROGRADING LOW PRESSURE SYSTEM HAVE BROKEN OUT ACROSS THE FORECAST AREA AS EXPECTED THIS AFTERNOON. THIS ACTIVITY WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND WILL BE CAPABLE OF PRODUCING SOME HEAVY DOWNPOURS...ALONG WITH SOME GUSTY WINDS...AND PERHAPS SOME HAIL...PARTICULARLY ACROSS MY SOUTHEAST AND SOUTH CENTRAL ZONES. AS DAYTIME HEATING WANES THROUGH THE EVENING HOURS INTO TONIGHT...MUCH OF THIS CONVECTION WILL EVENTUALLY DISSIPATE. LOW TEMPERATURES TONIGHT WILL FALL TO AROUND 70 WITH SOME CLOUD COVER ASSOCIATED WITH THE WESTWARD DRIFTING LOW EXPECTED TO REMAIN OVERHEAD THROUGH THE NIGHT. ONCE AGAIN...SCATTERED SHOWERS AND STORMS ARE EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON ON WEDNESDAY AS DAYTIME HEATING IN THIS MOIST AIR MASS DESTABILIZES OUR ATMOSPHERE...WITH THE AID OF THE THE UPPER LOW STILL RESIDING OVER THE ARKLAMISS REGION...ALTHOUGH A BIT FURTHER WEST THAN ON TUESDAY. JUST AS WE OBSERVED ON TUESDAY... SOME LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL WILL AGAIN BE POSSIBLE WITH THE MOST INTENSE CONVECTION TOMORROW AFTERNOON. THAT SAID...STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. GIVEN THE CLOUD COVER OVER THE REGION ASSOCIATED WITH THE LOW...IN ADDITION TO CONVECTION MEANDERING ABOUT...I DID ADJUST HIGHS DOWN A COUPLE OF DEGREES IN MOST LOCATIONS AS THEY AGAIN PEAK AROUND THE 90 DEGREE MARK. MOST CONVECTION WILL DISSIPATE OVER THE CWA WEDNESDAY EVENING AS DAYTIME HEATING WANES. HOWEVER...AS THE UPPER LOW WEAKENS AND AN UPPER TROUGH DIGS SOUTH INTO THE SOUTHEAST UNITED STATES...A FRONT IS FORECAST TO ALSO DROP SOUTH INTO THE MID-SOUTH REGION LATE WEDNESDAY NIGHT. THIS FRONT...OR ANY OUTFLOW ASSOCIATED WITH CONVECTION THAT'S ONGOING NEAR IT...COULD SPARK SOME SHOWERS OR STORMS THAT MAY IMPEDE UPON MY NORTH CENTRAL AND NORTHEAST ZONES TOWARD DAY BREAK THURSDAY MORNING. OTHERWISE... LOWS WILL AGAIN FALL INTO THE LOWER 70S. /19/ THURSDAY THROUGH NEXT TUESDAY....NO BIG PATTERN CHANGE FOR THE REGION. WITH THE LARGE AREA OF HIGH PRESSURE PLANTED OVER THE ROCKIES...THE ARKLAMISS WILL CONTINUE TO GET FRONTS AND WEAK DISTURBANCES EVERY FEW DAYS. THIS IN ADDITION TO CONTINUED AMPLE SOIL MOISTURE CONTENT...TEMPERATURES ARE LIKELY TO BE AT OR JUST BELOW NORMAL THROUGH THE EXTENDED. STUCK WITH GUIDANCE GENERALLY FOR POPS. BY THURSDAY...IT LOOKS LIKE THE LATEST STALLED FRONT WILL BE REPLACED WITH AN APPROACHING COLD FRONT. THIS BOUNDARY IS LIKELY TO STALL ALONG THE COAST OVER THE WEEKEND...BEFORE THE NEXT FRONT MOVES INTO THE REGION AROUND MONDAY. EACH SYSTEM SEEMS TO BE LACKING MUCH UPPER LEVEL SUPPORT AND THE MAIN SURFACE LOW WITH EACH SYSTEM IS ALSO DISTANT. HOWEVER...THE MODELS ARE BRINGING IN PLENTY OF VERY MOIST AND UNSTABLE AIR FROM THE GULF. THERE IS A CHANCE OF RAIN ACROSS THE AREA NEARLY EVERY DAY. WITH THE BEST DYNAMICS ASSOCIATED WITH THE SYSTEMS STAYING TO THE NORTH AND THE WESTERN RIDGE WAVERING FURTHER EAST SOME DAYS...MUCH OF THE THUNDERSTORM ACTIVITY WILL MISS THE WESTERN ZONES...BASICALLY AREAS EAST OF INTERSTATE 55 THROUGH THE PERIOD. OF COURSE THERE COULD BE SOME ISOLATED TO SCATTERED THUNDERSTORMS...BUT POPS RIGHT NOW ARE LOW. BETWEEN EACH FRONT WILL BE A DAY OR TWO OF MOSTLY CLEAR SKIES AND MILD CONDITIONS. NOT ANTICIPATING A PATTERN SHIFT THIS FORECAST PERIOD. /07/ && .AVIATION...CONVECTION IS ONGOING ACROSS THE AREA THIS AFTERNOON. BOTH CEILINGS AND VISIBILITIES COULD BRIEFLY BE REDUCED TO MVFR/IFR STATUS IF CONVECTION IS OBSERVED WITHIN EACH SITES RESPECTED AERODROME. OTHERWISE...VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS CONVECTION WINDS DOWN. THEREAFTER...MVFR CEILINGS IN THE EAST AND MVFR VISIBILITIES EVERYWHERE WILL BE THE RULE UNTIL AROUND 14Z WEDNESDAY MORNING. /26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 91 71 92 / 20 31 14 19 MERIDIAN 69 91 69 92 / 28 35 19 26 VICKSBURG 69 91 70 92 / 14 23 9 18 HATTIESBURG 70 92 72 93 / 22 36 14 31 NATCHEZ 69 90 70 93 / 13 40 11 23 GREENVILLE 70 92 73 91 / 10 15 11 16 GREENWOOD 70 91 72 91 / 15 23 20 17 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/07/26
Hazardous weather outlook, Jul 22, 1:35 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 135 PM CDT TUE JUL 22 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 231845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 135 PM CDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 22, 3:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 SSW SOSO 31.70N 89.30W
07/22/2014 JONES MS EMERGENCY MNGR
PART OF THE ROOF OF A BARN WAS BLOWN OFF AND A LARGE TREE
BRANCH WAS SNAPPED OFF ALONG SOSO BIG CREEK ROAD
&&
DLSpecial weather statement, Jul 22, 3:31 PM CDT, 1 hour 10 minutes before
MSZ066-222055- JONES MS- 331 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 331 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER JONES COUNTY AT 331 PM CDT... MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3160 8931 3173 8932 3179 8918 3164 8914 TIME...MOT...LOC 2031Z 066DEG 5KT 3168 8923 CME
Special weather statement, Jul 22, 4:01 PM CDT, 40 minutes before
MSZ072-222130- MARION MS- 401 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 401 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MORGANTOWN AT 402 PM CDT...MOVING WEST AT 5 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE. PEOPLE IN WEST CENTRAL MARION COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3121 9003 3135 9004 3138 8988 3126 8989 TIME...MOT...LOC 2102Z 080DEG 4KT 3131 8995 CME
Special weather statement, Jul 22, 4:11 PM CDT, 30 minutes before
MSZ074-222150-
FORREST MS-
411 PM CDT TUE JUL 22 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
411 PM CDT TUE JUL 22 2014
A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS
LOCATED 4 MILES NORTH OF MCLAURIN AND DEVELOPING ACROSS THE CITY OF
HATTIESBURG AT 409 PM CDT...MOVING SLOWLY WEST AT 5 MPH.
VERY HEAVY RAIN IS POSSIBLE WITH THIS STORM. RAINFALL RATES ON THE
ORDER OF 1 TO 2 INCHES AND HOUR APPEAR POSSIBLE WITH THIS STORM. IF
THIS ACTIVITY DEVELOPS FURTHER AND MOVES SLOWLY...A FLASH FLOOD
WARNING MAY BE NEEDED.
PEOPLE IN NORTHERN FORREST COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3117 8935 3139 8935 3143 8928 3143 8915
3115 8915
TIME...MOT...LOC 2109Z 071DEG 3KT 3123 8921
CMELocal storm report, Jul 22, 4:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
420 PM CDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 8 NW ELLISVILLE 31.67N 89.30W
07/22/2014 JONES MS EMERGENCY MNGR
THERE WAS SIDING AND SHINGLE DAMAGE TO A HOUSE ALONG
WILLIE HILBUN ROAD
&&
DLSpecial weather statement, Jul 22, 4:20 PM CDT, 21 minutes before
MSZ066-222150- JONES MS- 420 PM CDT TUE JUL 22 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 420 PM CDT TUE JUL 22 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER LAUREL AT 420 PM CDT...MOVING SOUTHWEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL JONES COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3155 8923 3171 8927 3176 8913 3161 8904 TIME...MOT...LOC 2120Z 054DEG 5KT 3166 8916 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:05 PM CDT | Special Weather Statement | JAN | Jones | 45 min |
| Jul 22, 1:42 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| Jul 22, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 37 min |
| Jul 22, 2:40 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 2:54 PM CDT | Flash Flood Warning | JAN | Lamar, Marion | 2 hr |
| Jul 22, 3:03 PM CDT | Special Weather Statement | JAN | Lamar | 32 min |
| Jul 22, 3:31 PM CDT | Special Weather Statement | JAN | Jones | 24 min |
| Jul 22, 4:01 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 22, 4:11 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jul 22, 4:20 PM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Jul 22, 4:25 PM CDT | Flash Flood Warning | JAN | Forrest | 2 hr |
| Jul 22, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 17 min |
| Jul 22, 5:39 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 22, 5:50 PM CDT | Special Weather Statement | JAN | Covington | 20 min |
| Jul 22, 5:54 PM CDT | Special Weather Statement | JAN | Clarke | 41 min |
| Jul 22, 6:09 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 22, 6:29 PM CDT | Special Weather Statement | JAN | Lawrence | 31 min |
| Jul 22, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 41 min |
| Jul 22, 6:50 PM CDT | Special Weather Statement | JAN | Smith | 20 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.